# SDR AALA981198

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AA
- Make and model: Boeing 727223
- Aircraft serial: 20987
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 106122629
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 1798 - AFTER TAKEOFF IAH, WHILE RAISING GEAR HANDLE THE RIGHT MAIN GEAR RED LIGHT ILLUMINATED.  RECYCLED GEAR AND STILL HAD GEAR RED LIGHT ILLUMINATED.  LOWERED GEAR AND GOT SAFE INDICATION.  RETURNED AND LANDED IAH WITHOUT INCIDENT.  PERFORMED SPECIAL FERRY FLIGHT TO DFW WITH GEAR DOWN FOR FURTHER EVALUATION.  REPLACED RIGHT MAIN LANDING GEAR UPLOCK SENSOR.  SWUNG GEAR, SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
